Is it Anxiety?

Hi

I've been on clomipramine since I was 27, and then came of at 32 to have a baby. I had to go back on it straight after, as I felt awful. I was on 40mg until a few weeks ago when my doctor upped them to 50mg. I didn't feel any better, so went back the other day and asked if I could up them to 60mg.

I feel so ill, can't stop shaking. It's not because I've upped them, because I felt like this for a lot longer before.

My whole nervous system feels like it's been interfered with. All my back, legs, head just can't stop shaking. It feels like my breathing is affected too and a feeling of sickness. I keep waiting for something to happen to me, like I'm going to go into a fit or something. It's really scary. I'm going away in December, and am worried as I don't want to feel like this. I feel anxious all the time, but without the panic attacks, although I have had those in the past.

I worry I might have Parkinson's disease as my mum had it. She passed away last year, and that has broke my heart. She was my world.

I wonder if it's my body changing as I' m 44. I just don't know what to think.

Does anyone else feel the same?

2 Replies

oldestnewest
  • Sounds like you may need a complete change of meds. Other tablets have been introduced since you started on these meds and work differently.

    If you've been on them for 17 years it may be that your GP should try something different and if you're to have your holiday in December then I wouldn't leave it too long, as I'm sure you're aware they take a while to get into your system.

    I'm certain you will feel better, just speak with your GP for advice and stay positive.

    Wishing you all the very best.

    X

  • Thank you for reading about my problem, and for your advice. I will go back and see my g.p.

You may also like...